# SDR XNOA01078

- Difficulty date: October 10, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- System (JASC): 2710 · Aileron Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Aileron Control
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK RT L/S AILERON WOULD NOT DEFLECT FULL RANGE.  MANUALLY DISCONNECTED, THEN RECONNECTED LSA SYSTEM. OPS CHECK NORMAL. NO DEFECT NOTED IAW A300 MM 27-10-00.
